# SDR IPXA2017041716221

- Difficulty date: April 4, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A6A709227
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, STATION 6-70, ABOVE LONGERON 43L INTERCOSTAL TO FLOORBEAM ATTACH FITTING IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE ATTACH FITTING IAW DWG A6A7092, AND SRM 51-33-01.
